中国科学院南海海洋研究所机构知识库
Advanced  
SCSIO OpenIR  > 热带海洋环境国家重点实验室(LTO)  > 期刊论文
学科主题: Oceanography
题名: The Three-Dimensional Steady Circulation in a Homogenous Ocean Induced by a Stationary Hurricane
作者: Lu, ZM ; Huang, RX
通讯作者: luzhumin@scsio.ac.cn
刊名: JOURNAL OF PHYSICAL OCEANOGRAPHY
发表日期: 2010
卷: 40, 期:7, 页:1441-1457
收录类别: sci
部门归属: [Lu, Zhu Min] Chinese Acad Sci, S China Sea Inst Oceanol, Key Lab Trop Marine Environm Dynam, Guangzhou 510301, Guangdong, Peoples R China; [Huang, Rui Xin] Woods Hole Oceanog Inst, Woods Hole, MA 02543 USA
项目归属: LED
摘要: Based on the classical Ekman layer theory, a simple analytical solution of the steady flow induced by a stationary hurricane in a homogenous ocean is discussed. The model consists of flow converging in an inward spiral in the deeper layer and diverging in the upper layer. The simple analytical model indicates that both the upwelling flux and the horizontal transport increase linearly with increasing radius of maximum winds. Furthermore, they both have a parabolic relationship with the maximum wind speed. The Coriolis parameter also affects the upwelling flux: the response to a hurricane is stronger at low latitudes than that at middle latitudes. Numerical solutions based on a regional version of an ocean general circulation model are similar to the primary results obtained through the analytical solution. Thus, the simplifications made in formulating the analytical solution are reasonable. Although the analytical solution in this paper is sought for a rather idealized ocean, it can help to make results from the more complicated numerical model understandable. These conceptual models provide a theoretical limit structure of the oceanic response to a moving hurricane over a stratified ocean.
原文出处: 查看原文
WOS记录号: WOS:000280899300001
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.scsio.ac.cn/handle/344004/6253
Appears in Collections:热带海洋环境动力实验室(LTO)_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
The Three-Dimensional Steady Circulation in a Homogenous Ocean Induced by a Stationary Hurricane.pdf(415KB)----开放获取--View Download

Recommended Citation:
Lu, ZM; Huang, RX.The Three-Dimensional Steady Circulation in a Homogenous Ocean Induced by a Stationary Hurricane,JOURNAL OF PHYSICAL OCEANOGRAPHY,2010,40(7):1441-1457
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Lu, ZM]'s Articles
[Huang, RX]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Lu, ZM]‘s Articles
[Huang, RX]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: The Three-Dimensional Steady Circulation in a Homogenous Ocean Induced by a Stationary Hurricane.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院南海海洋研究所 - Feedback
Powered by CSpace